MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 0.5, B

ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 0.5, B
Model Number 6172
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Movement Disorder (4412)
Date of Event 12/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2023-00110.It was reported that during the left lead revision procedure due to low impedance (related manufacturer reference number: 1627487-2023-00110), the right lead was explanted and replaced with a new lead as it needed better placement.
 
Additional Manufacturer Narrative
Health effect - clinical code change from ¿2388 - inadequate pain relief¿ to ¿4412 - movement disorder¿.

Brand Name
8CH INFINITY DBS LEAD KIT, 40CM, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16732635
Report Number1627487-2023-01747
Device Sequence Number6862629
Product Code MHY
UDI-Device Identifier05415067020680
UDI-Public05415067020680
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2019
Device Model Number6172
Device Catalogue Number6172
Device Lot Number5943627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP; DBS EXTENSION; DBS IPG
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight91 KG